Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Modifying Two-Parameter Ridge Liu Estimator Based on Ridge Estimation

Keywords

Multicollinearity, Ridge estimator, Liu estimator, Two-Parameter Ridge-Liu estimator, Modify of Two-Parameter Ridge-Liu estimator, mean squared error matrix (MSEM).

Description

In this paper, we introduce the new biased estimator to deal with the problem of multicollinearity. This estimator is considered a modification of Two-Parameter Ridge-Liu estimator based on ridge estimation. Furthermore, the superiority of the new estimator than Ridge, Liu and Two-Parameter Ridge-Liu estimator were discussed. We used the mean squared error matrix (MSEM) criterion to verify the superiority of the new estimate.  In addition to, we illustrated the performance of the new estimator at several factors through the simulation study.


Date

2019-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 4, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810